Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Urologist   »  

Feeling tired. Could I take flomax?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
Can I take flomax e very other day, I seem to be tired when I take
Posted Wed, 13 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Sadiq Mughal 1 hour later
Brief Answer:
It should be taken once a day every day..

Detailed Answer:
Hello XXXX
Thanks for writing to us.

Flomax is tamsulosin belongs to group of drugs called alpha adrenergic blockers. It relaxes the muscles in prostate and bladder neck making it easier to urinate.

For better results it should be taken every day approximately 30 minutes after a meal. Preferably this medicine should be taken same time of day.

Mild dizziness, weakness and headache are some of its side effects. These side effects are due to decrease in blood pressure. If the tiredness is troubling you, discuss with your treating doctor to change the dose of medication.

Hope this answers your question.
If you have any more questions, write to me I am readily available to answers your questions.

Take care and Regards.

Dr Sadiq
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor